# SDR DXTA2022082969160

- Difficulty date: August 28, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N427QS
- Make and model: Emb EMB110*
- Aircraft serial: 50500484
- Aircraft time: 3,380 hours, 2,590 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BLEED AIR: ACRID BURNING RUBBER ODOR NOTED ON 2 CONSECUTIVE TAKEOFFS. ODOR IS STRONGEST AS T/O POWER IS APPLIED AND BEGINS TO DISSAPATE ON CLIMBOUT. // SIGNOFF// CHECKED OIL SIGHT GLASSES FOR SIGNS OF OVERSERVICING. R/H ENGINE OIL 1/4 QT LOW. RAN ENGINES AT IDLE. NO SMELL NOTED IN COCKPIT/CABIN. ATTEMPTED TO ISOLATE ECS TO ONE SIDE, STILL NO SIGN OF ABNORMAL SMELL ALERTED MCC THAT ENGINES NEED TO BE DUPLICATED AT T/0 POWER, MCC ADVISED THAT THIS A/CHAS HAD A RECENT BIRD STRIKE EVENT, FOLLOWED BY A COMPRESSOR WASH, AND THE CONTROLLER BELIEVES THAT THE COMPRESSOR WASH FLUID IS THE CAUSE OF THE SMELL. SEVERAL T/0 POWER RUNS MAY BE NEEDED. AWAITING RUN CURFEW LIFT. REF. PHENOM 300 EMM FIM 72·00-01 AND AMM REF. 71·00-01. PERFORMED HIGH POWER RUNS (T/0 88%) WITH BOTH AND INDIVIDUALLY, FIVE CYCLES ATS MINS INTERVALS AND NO ABNORMAL SMELL WAS NOTED. ALSO PERFORMED PNEUMATIC SYSTEM CHECK IAW EMBSOS MM 36·00·00 AND 72·00·01. NO ABNORMAL SMELL NOTED, CONTACTED MCC WITH FINDINGS AND RANDY IS OK FOR RELEASE. RETURNED BACK TO RAMP. CLOSE UP. OK TO CONTINUE.
